# SDR AALA201802129048

- Difficulty date: February 6, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N104NN
- Make and model: Airbus A321-231
- Aircraft serial: 5895
- Aircraft time: 14,845 hours, 3,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DETECTED A BURNING ELECTRICAL ODOR FOR A SHORT TIME AT ROW 11.  APPEARED TO COME FROM THE FOLD OUT VIDEO SCREEN AT SEAT 11B. THE VIDEO SCREENS BEHIND STOPPED WORKING FOR A SHORT TIME. OPENED ALL SEAT BOXES AT ROW 11, COULD NOT DETECT ANY BURNING ELECTRICAL ODOR.  ALL CONNECTORS ARE SECURE AND INSPECTED ALL VIDEO MONITORS IN ROW 11, NO BURNING ODOR.  ALL VIDEO MONITORS IN ROW 11 AND ROW 12. OPERATIONS CHECKED NORMAL IAW AMM 44-21-00.
